# SDR ASAA2021082935816

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 55,033 hours, 16,069 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Not Reported
- Condition: Failed
- Location: First Officer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT COPILOT/ RIGHT FAILED FOR 15 SECONDS AND THEN CAME BACK ONLINE. GROUNDED - YES. PERFORMED B737-800 FIM TASK 34-61 TASK 836, PERFORMED FIM 34-61 TASK 801 GROUND VERIFICATION SUCCESSFUL.
